# SDR 20000817SH012

- Difficulty date: July 31, 2000
- Submitted: August 17, 2000
- Operation: General aviation
- Aircraft: N3141L
- Make and model: Cessna 310J
- Aircraft serial: 310J0141
- Propeller: Mcauly D2AF34C81
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Blade Socket
- Component: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HUB CRACKED IN BOTH THREADED BLADE SOCKETS.  PROPELLER WAS LEAKING, IN FOR RE-SEAL.  (X)
